MAUDE Adverse Event Report: BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 014/205 FLOPPY; WIRE, GUIDE CATHETER

BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 014/205 FLOPPY; WIRE, GUIDE CATHETER
Catalog Number M001468070
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted retrospectively per fda request.
 
Event or Problem Description
It was reported the guidewire broke during preparation.There was no clinical consequence to the patient as a result of this event.
 
Event or Problem Description
Do not process.

Brand Name
TRANSEND EX 014/205 FLOPPY
Common Device Name
WIRE, GUIDE CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC COSTA RICA
coyol facility, 2546 first st.
alajuela, 20101
CS  20101
Manufacturer Contact
tara lopez
5104132500
MDR Report Key7820636
Report Number3008853977-2018-00034
Device Sequence Number6880727
Product Code DQX
UDI-Device Identifier08714729326250
UDI-Public08714729326250
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944677
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM001468070
Device Lot Number21618105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/03/2018
Supplement Date Received by Manufacturer07/03/2018
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date08/27/2018
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown